# SDR ABXA000407

- Difficulty date: August 17, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47363
- Aircraft time: 56,800 hours, 34,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED AT STATION 945 - 955 AND LONGERON 27 RIGHT - 29 RIGHT.  REPAIRED SKIN IAW DC9 SRM 53-04.
